Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An algorithm of J. Schur and the Taylor series


Authors: E. H. Connell and P. Porcelli
Journal: Proc. Amer. Math. Soc. 13 (1962), 232-235
MSC: Primary 30.80; Secondary 30.20
MathSciNet review: 0133469
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.80, 30.20

Retrieve articles in all journals with MSC: 30.80, 30.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1962-0133469-7
PII: S 0002-9939(1962)0133469-7
Article copyright: © Copyright 1962 American Mathematical Society